Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 8, NWS Norman, OK

March 21, 20118 counties in Texas; 40 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Mar 21, 2011, 3:33 PM CDT for 8 counties in Texas; 40 counties in Oklahoma. It took effect at Mar 22, 2011, 12:00 PM CDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 21, 2011, 3:33 PM CDT (20:33 UTC)
In effect from
Mar 22, 2011, 12:00 PM CDT
Expired
Mar 22, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 48 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 12:58 PM CDTNON-TSTM WND GST 5816 Nne Freedom, OK58 MPH WIND GUST MEASURED AT MAY RANCH MESONET WITH 40 MPH SUSTAINED WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WWUS84 KOUN 212033
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CDT MON MAR 21 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDTY AND
STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED IN WESTERN OKLAHOMA
AND NORTH TEXAS TUESDAY AFTERNOON AS A DRYLINE PUSHES THROUGH THE
AREA.

OKZ004-005-009>011-014>016-021-022-033>037-TXZ083>085-087-088-
220900-
/O.UPG.KOUN.FW.A.0009.110322T1700Z-110323T0200Z/
/O.NEW.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-
BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-
WILBARGER-KNOX-BAYLOR-
333 PM CDT MON MAR 21 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR
VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN OKLAHOMA 
AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40
  MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES F.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ006-017-023-038-044-TXZ086-089-220900-
/O.NEW.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
ALFALFA-BLAINE-CADDO-COMANCHE-COTTON-WICHITA-ARCHER-
333 PM CDT MON MAR 21 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR
VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. 

* WIND...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
  40 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
5 follow-up statements
516 
WWUS84 KOUN 220141 AAA
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT MON MAR 21 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDITY AND
STRONG SOUTH TO SOUTHWEST WINDS...ARE EXPECTED ACROSS WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AFTERNOON AS A DRYLINE
PUSHES THROUGH THE AREA.

OKZ004>006-009>011-014>017-021>023-033>038-044-TXZ083>089-220945-
/O.CON.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-
841 PM CDT MON MAR 21 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
TUESDAY...

* WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 
  MPH. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
190 
WWUS84 KOUN 220301 AAB
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT MON MAR 21 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDITY AND
STRONG SOUTH TO SOUTHWEST WINDS...ARE EXPECTED ACROSS THE WESTERN-HALF
OF OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS TUESDAY AFTERNOON
AND EVENING AS A DRYLINE PUSHES THROUGH THE AREA.

OKZ004>006-009>011-014>017-021>023-033>038-044-TXZ083>089-221115-
/O.CON.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-
1001 PM CDT MON MAR 21 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
TUESDAY...

* WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ007-008-012-013-018>020-024>030-039>041-045-046-050-TXZ090-
221115-
/O.NEW.KOUN.FW.A.0010.110322T2100Z-110323T0200Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-STEPHENS-GARVIN-
MURRAY-JEFFERSON-CARTER-LOVE-CLAY-
1001 PM CDT MON MAR 21 2011

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

* WIND...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
602 
WWUS84 KOUN 220842
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
342 AM CDT TUE MAR 22 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDITY AND
STRONG SOUTH TO SOUTHWEST WINDS...ARE EXPECTED ACROSS THE WESTERN-
HALF OF OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS TUESDAY
AFTERNOON AND EVENING AS A DRYLINE PUSHES THROUGH THE AREA.

OKZ007-008-012-013-018>020-024>030-039>041-045-046-050-TXZ090-
222100-
/O.UPG.KOUN.FW.A.0010.110322T2100Z-110323T0200Z/
/O.EXA.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-STEPHENS-GARVIN-
MURRAY-JEFFERSON-CARTER-LOVE-CLAY-
342 AM CDT TUE MAR 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN AND
CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-009>011-014>017-021>023-033>038-044-TXZ083>089-222100-
/O.CON.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-
BAYLOR-ARCHER-
342 AM CDT TUE MAR 22 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN 
AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS... 

* WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
980 
WWUS84 KOUN 221451
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
951 AM CDT TUE MAR 22 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDITY AND
STRONG SOUTH TO SOUTHWEST WINDS...ARE EXPECTED ACROSS THE WESTERN-
 HALF OF OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS TUESDAY
AFTERNOON AND EVENING AS A DRYLINE PUSHES THROUGH THE AREA.

OKZ004>030-033>041-044>046-050-TXZ083>090-230000-
/O.CON.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
951 AM CDT TUE MAR 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN AND CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS...

* WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
351 
WWUS84 KOUN 221454
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
954 AM CDT TUE MAR 22 2011

TEMPERATURES IN THE 80S...ALONG WITH LOW RELATIVE HUMIDITY AND
STRONG SOUTH TO SOUTHWEST WINDS...ARE EXPECTED ACROSS THE WESTERN-
  HALF OF OKLAHOMA AND ADJACENT PORTIONS OF NORTH TEXAS TUESDAY
AFTERNOON AND EVENING AS A DRYLINE PUSHES THROUGH THE AREA.

OKZ004>030-033>041-044>046-050-TXZ083>090-230200-
/O.CON.KOUN.FW.W.0008.110322T1700Z-110323T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
954 AM CDT TUE MAR 22 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR VERY WINDY... WARM AND DRY CONDITIONS FOR WESTERN AND CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS...

* WIND...SOUTH TO SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...80 TO 85 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Mar 21, 3:21 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 21, 3:21 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT MON MAR 21 2011

.DISCUSSION...
ANOTHER MILD NIGHT TONIGHT AS SOUTH WINDS CONT... MOISTURE REMAINS
IN PLACE AND ABUNDANT CLOUD COVER KEEP TEMPS FROM FALLING. STORM SYSTEM
ACROSS SOUTHWEST U.S. WILL EJECT OUT INTO THE PLAINS ON TUESDAY. AS
THIS OCCURS A DRYLINE WILL TAKE SHAPE ACROSS WEST TEXAS AND MOVE
EASTWARD THROUGH WESTERN OKLAHOMA AND NORTH TEXAS INTO THE CENTRAL
OKLAHOMA BY LATE AFTN. TO THE WEST OF THE DRYLINE... VERY WARM...
WINDY AND DRY CONDITIONS WILL EXIST. THEREFORE HAVE GONE AHEAD AND
UPGRADED TO A RED FLAG WARNING FOR ALL OF WESTERN OK AND MUCH OF
WESTERN NORTH TEXAS. WILL ALSO PASS ON THE POSSIBILITY OF NEEDING A
WIND ADVISORY FOR PARTS OF THE AREA ON TUESDAY AS WELL.

ANOTHER CONCERN WILL BE TO THE EAST OF THE DRYLINE BY AFTN... WHERE
SOME THUNDERSTORMS MAY DEVELOP. ALTHOUGH INITIAL DISTURBANCE WILL
COME OUT RATHER EARLY IN THE DAY... ENOUGH ENERGY WILL BE PRESENT
THAT WE MAY SEE A FEW STORMS DEVELOP SOUTHWARD ALONG THE DRYLINE
FROM KANSAS INTO CENTRAL SECTIONS OF OKLAHOMA BY LATE IN THE AFTN.
SOME LINGERING STORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA TUE
EVENING. SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FOR WEDNESDAY
BEHIND THE SYSTEM... BUT TEMPS WILL CONT TO BE ABOVE SEASONAL
NORMALS.

ANOTHER DISTURBANCE WILL APPROACH THE PLAINS BY LATE THURSDAY AND
THURSDAY NIGHT WHICH COULD LEAD TO A FEW OVERNIGHT STORMS. BY THE
END OF THE WEEK THERE ARE SOME DIFFERENCES IN THE MODELS WITH
RESPECT TO THE LOCATION OF THE SFC FEATURES AND TIMING OF UPPER
WAVE... WHICH LEADS TO DIFFERENCES IN LOCATION OF PRECIP. WILL INTRO
SOME LOWER POPS FOR FRI NIGHT INTO SAT... MORE IN LINE WITH 12Z GFS.
SOME COOLER/MORE SEASONAL AIR WILL FILTER SOUTH ON THE BACK SIDE OF
THIS FRONT FOR THE SECOND HALF OF THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  82  49  75 /  10  20  10   0
HOBART OK         57  81  46  74 /  10  10  10   0
WICHITA FALLS TX  59  88  49  77 /  10  20  10   0
GAGE OK           55  79  36  74 /  10  10  10   0
PONCA CITY OK     63  83  44  72 /  10  30  10   0
DURANT OK         64  85  62  81 /   0  20  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR OKZ004>006-
     009>011-014>017-021>023-033>038-044.

TX...RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR TXZ083>089.

&&

09/30
Hazardous weather outlook, Mar 21, 12:00 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAR 21 2011

OKZ004>048-050>052-TXZ083>090-221000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
A STABLE ATMOSPHERE WILL PREVAIL THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 5 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 5 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SHOWERS AND THUNDERSTORMS MAY FORM TUESDAY AND TUESDAY NIGHT IN THE
EASTERN HALF OF OKLAHOMA WHEN A COLD FRONT AND DRYLINE MOVE THROUGH.
IF THUNDERSTORMS DEVELOP SOME MAY PRODUCE SEVERE WEATHER.
THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT.

OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL REACH AT LEAST THE VERY HIGH
CATEGORY ON MOST AFTERNOONS. WILDFIRE POTENTIAL WILL BE EXTREME
TUESDAY AFTERNOON ACROSS WESTERN OKLAHOMA WHEN A DRYLINE ADVANCES
EAST.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.